RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Reine Angew. Math., 2014, том 2014, выпуск 689, страницы 201–241 (Mi jram2)  

Weakly-exceptional singularities in higher dimensions

I. Cheltsova, C. Shramovb

a Univ Edinburgh, Sch Math, Edinburgh EH9 3JZ, Midlothian, Scotland
b Steklov Inst Math, Moscow 119991, Russia

Аннотация: We show that infinitely many Gorenstein weakly-exceptional quotient singularities exist in all dimensions, we prove a weak-exceptionality criterion for five-dimensional quotient singularities, and we find a sufficient condition for being weakly-exceptional for six-dimensional quotient singularities. The proof is naturally linked to various classical geometrical constructions related to subvarieties of small degree in projective spaces, in particular Bordiga surfaces and Bordiga threefolds.

Финансовая поддержка Номер гранта
National Science Foundation DMS-1001427
Министерство образования и науки Российской Федерации NSh.-4713.2010.1
11.G34.31.0023
Российский фонд фундаментальных исследований 11-01-00336-a
11-01-92613-KO-a
08-01-00395-a
11-01-00185-a
The work was also supported by the grants NSF DMS-1001427, N.Sh.-4713.2010.1, RFFI 11-01-00336-a, RFFI 11-01-92613-KO-a, RFFI 08-01-00395-a, RFFI 11-01-00185-a, and by AG Laboratory GU-HSE, RF government grant 11 11.G34.31.0023.



Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 01.10.2012
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jram2

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:23

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018